# SDR 2003F00287

- Difficulty date: October 26, 2002
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT, ROW 1, SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE, WITH A WIRE PULLED FROM THE CONNECTOR.  MAINTENANCE REPLACED THE EMERGENCY LIGHT WIRE HARNESS AT SEAT 1 ABC.  FUNCTIONAL TEST OF SYSTEM OK.  (M)
